# SDR 2017FA0000112

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: General aviation
- Aircraft: N346Q
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 9,110 hours, 6,052 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Doubler
- Part number: 66111662
- Condition: Chafed
- Location: Escape Hatch
- Part time: 9,110 hours, 6,052 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED MINOR REPAIR TO ESCAPE HATCH DOUBLER IAW ENGINEERING MEMO DQ7312M1.  INFORMATION ON FILE AT THIS FACILITY UNDER WORK ORDER 35101.
